# SDR 2DYA20211026000

- Difficulty date: October 4, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N705KW
- Make and model: Boeing 767336
- Aircraft serial: 24342
- Aircraft time: 65,004 hours, 29,566 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ITEMS WRITTEN PRIOR TO DEPARTURE AND R/H ENGINE STARTER FAILED DURING START. MX ORDERED THE PART (P/N 763569-3). PART WAS ISTALLED ON THE A/C. OPS CHECK GOOD. A/C RETURNED TO SERVICE.
